# SDR REXA2012040300418

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 21,540 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT CORRODED AROUND NUT PLATES BETWEEN FS 574 AND FS 589.  REPAIRED IAW REO 601R-53-00-005 AND REO 601R-53-61-3778.
